# SDR HALA0600671

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 13,597 hours, 2,639 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WXR SYS STATUS LIGHT CAME ON.  RADAR OPS NORMAL.  RESET WEATHER RADAR SYSTEM.  OPS GOOD CHECK PER M/M 34-43-00.
